Texas, 2009Hail and Damaging Winds in Texas, June 1 to 2, 2009
June 1 to 2, 2009 · NWS LUB · 6 events in 6 counties and zones
Isolated to scattered thunderstorms impacted portions of the northeastern South Plains and the Rolling Plains of west Texas during the evening hours of the 1st. Several storms became severe and produced hail up to the size of quarters and damaging thunderstorm winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- $3.0 million
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated to scattered thunderstorms impacted portions of the northeastern South Plains and the Rolling Plains of west Texas during the evening hours of the 1st. Several storms became severe and produced hail up to the size of quarters and damaging thunderstorm winds. The most significant impacts occurred in Childress County where one structure sustained wind damage, and in Swisher County where wind-blown hail destroyed a number of young cotton crops.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before the first event at Jun 1, 5:42 PM CST, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 1, 5:42 PM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
642 PM CDT MON JUN 1 2009
.AVIATION...
TSTM CHANCES ARE THE MAIN FOCUS FOR THE AVIATION FCST FOR THE NEXT
24 HOURS. THIS EVENING...STORMS ARE LIKELY TO IMPACT THE CDS AREA
WHILE THE THREAT TO LUBBOCK IS MORE UNCERTAIN. WILL LEAVE A CB
MENTION IN THE KLBB TAF FOR NOW AS CONFIDENCE IS BELOW 50 PERCENT.
THERE IS A SMALL POTENTIAL FOR SOME LOW CLOUDS /MVFR CEILINGS
DEVELOPING ACROSS THE ROLLING PLAINS AND EXPANDING BACK INTO THE
LUBBOCK AREA LATE TONIGHT AND EARLY TUE MORNING...BUT KEPT THE
COVERAGE SCATTERED FOR NOW. SOUTHEAST WINDS EXPECTED UNTIL MIDDAY
TUE WHEN A COLD FRONT WILL MOVE THROUGH FROM NORTH TO SOUTH. TSTM
CHANCES WILL ALSO BE ON THE INCREASE TUE AFTN...ESPECIALLY IN THE
KCDS AREA.
&&
.PREV DISCUSSION... /ISSUED 346 PM CDT MON JUN 1 2009/
SHORT TERM...
THUNDERSTORMS BREAKING OUT SOMEWHAT STRENUOUSLY ACROSS EXTREME
SOUTHERN TEXAS PANHANDLE AND NORTHWESTERN SOUTH PLAINS IN THE
VICINITY OF THE DRY-LINE AND IN ADVANCE OF MID AND UPPER LEVEL WIND
MAXIMUM ROTATING IN FROM NEW MEXICO LOW. ALL OF THIS REASONABLY WELL
EXPECTED BASED ON THE LATEST WRF/NAM AND RUC MODEL RUNS...THOUGH
UPDATES HAVE EDGED AREA OF STORMS FURTHER WEST AS WE ARE NOW SEEING
FROM OUR VARIOUS VIEWS. PREVIOUS UPDATED WORDING TOWARDS MORE OF A
SEVERE WEATHER THREAT IN THE HAZARDOUS WEATHER OUTLOOK HAS BEEN
FURTHER EXTENDED INTO HEIGHTENED WORDING IN THE GRIDS. AS MENTIONED
EARLIER...THREATS TONIGHT ARE WITH HIGH BASED STORMS PER INVERTED V
SOUNDINGS SUGGESTING HIGH WIND POTENTIAL...AT LEAST LOW END SHEAR AND
CAPES SUPPORTING LARGE HAIL...AND ADDITION OF HIGHER MOISTURE LEVELS
LATER TONIGHT THAT MAY SUPPORT LOCALIZED HEAVY RAIN OVER ROLLING
PLAINS. STORMS SHOULD EASE TO THE EAST-NORTHEAST THIS EVENING...
EDGING MORE TO THE EAST OR SOUTHEAST OVERNIGHT. AS STORMS
DIMINISH...OUTFLOWS MAY ENHANCE A LOW CLOUD DECK DEVELOPING ON THE
CAP-ROCK LATER TONIGHT.
TUESDAY OFFERS A BIT MORE SHEAR AND A FRONTAL BOUNDARY SAGGING
SOUTHWARD LATE IN THE DAY. AREA MAY BE LARGELY OUTFLOWED-OUT AND
COOL IN THE MORNING...BUT SHOULD BE ABLE TO RECOVER LATER IN THE DAY
FOR AN INCREASED RISK FOR STRONG OR SEVERE STORMS. LATE NIGHT
OUTFLOW AND UPSLOPE COMPONENTS WILL MAKE FOR A DICEY TEMPERATURE
FORECAST. RMCQUEEN
LONG TERM...
THUNDERSTORMS WILL BE ONGOING TUESDAY EVENING AS A COLD FRONT PLOWS
SOUTHWARD THROUGH THE SOUTH PLAINS. THE BEST CHANCES WILL BE ACROSS
THE EASTERN ZONES WHERE BETTER MOISTURE WILL INTERACT WITH AN
INCREASING SOUTHERLY LLJ. HOWEVER...JUST ABOUT ANY LOCATION COULD
SEE A STORM...AND MODERATE TO STRONG INSTABILITY COUPLED WITH
SUFFICIENT WIND SHEAR WILL SUPPORT A CONTINUING SEVERE THREAT INTO
THE EVENING HOURS. THERE WILL ALSO BE A POSSIBILITY OF SOME LOCALLY
HEAVY RAINS...ESPECIALLY ACROSS THE ROLLING PLAINS.
RAIN CHANCES WILL DIMINISH EARLY WEDNESDAY AS THE COLD FRONT SLIPS
SOUTHWARD AND IT APPEARS CHANCES WILL REMAIN LOW THROUGH MUCH OR ALL
OF THE EXTENDED. THE UPPER LOW CURRENTLY WELL OFF THE CA COAST WILL
EDGE SLOWLY EASTWARD THROUGH THE REMAINDER OF THE WEEK...EDGING
ASHORE SOMEWHERE TOWARD FRIDAY. IN ADVANCE OF THE UPPER LOW...AN
UPPER RIDGE WILL AMPLIFY AND SLIDE EASTWARD ACROSS WEST TEXAS.
INITIALLY...THIS WILL PUT THE REGION IN NORTHWEST FLOW WEDNESDAY.
THERE IS SMALL CONCERN THAT CONVECTION INITIATING ACROSS THE HIGHER
TERRAIN OF NM COULD SNEAK INTO THE NW ZONES LATE WEDNESDAY...BUT
CURRENT MODEL SOUNDINGS DO NOT LOOK FAVORABLE TO STORM MAINTENANCE
INTO WEST TEXAS. RAIN CHANCE WILL FURTHER BE SQUASHED AS THE UPPER
RIDGE BUILDS OVER AND TEMPERATURES CLIMB. THIS UPPER RIDGE SHOULD
THEN BREAKDOWN OVER THE WEEKEND...WITH SOUTHWEST FLOW ALOFT
RETURNING TO THE REGION AS THE UPPER LOW NEAR CA FRIDAY OPENS AND
LIFTS NORTHEAST. HOWEVER...IT APPEARS THE SURFACE FLOW WILL REMAIN
FAIRLY VEERED OVER THE WEEKEND...WITH DEEPER MOISTURE GENERALLY
SHUNTED TO THE EASTERN ZONES OR INTO NORTH TEXAS DURING THE
AFTERNOON HOURS. AS THE DISTURBANCE WORKS BY TO THE NORTH A WEAK
COLD FRONT COULD MOVE INTO THE SOUTH PLAINS NEXT MONDAY OR TUESDAY.
TEMPERATURES WILL BE BELOW AVERAGE IN THE WAKE OF THE COLD FRONT
WEDNESDAY...BUT WILL QUICKLY JUMP WELL ABOVE NORMAL BY FRIDAY WITH
HOT CONDITIONS THROUGH THE WEEKEND...AND PERHAPS INTO EARLY NEXT
WEEK...DEPENDING ON WHETHER OR NOT A COLD FRONT SLIPS IN FROM THE
NORTH. 850 MB TEMPERATURES AROUND 30C FROM FRIDAY-SUNDAY SUGGEST
HIGHS WELL INTO THE 90S...WITH SOME LOWER TRIPLE DIGITS NOT OUT OF
THE REALM OF POSSIBILITY.
&&
.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
33
Hazardous weather outlook, Jun 1, 10:37 AM CST, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1137 AM CDT MON JUN 1 2009
TXZ021>044-021645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1137 AM CDT MON JUN 1 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
CONVECTIVE
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON ALONG THE DRYLINE NEAR THE NEW MEXICO BORDER FROM THE
SOUTHWEST PANHANDLE INTO THE NORTHWESTERN SOUTH PLAINS. THE STORMS WILL
ENCOUNTER INCREASED MOISTURE AND INSTABILITY AS THEY WORK EAST
LATE IN THE AFTERNOON INTO EARLY EVENING. WHILE WIND FIELDS ALOFT
REMAIN MODESTLY STRONG...THE COMBINATION OF INCREASED INSTABILITY
AND A STRENGTHENING LOW LEVEL JET WILL HELP MAINTAIN THUNDERSTORMS
AS THEY FORM INTO CLUSTERS AND EVENTUALLY A SQUALL LINE AND
MOVE INTO THE LOW ROLLING PLAINS. ISOLATED SEVERE THUNDERSTORMS
PRODUCING DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE ACROSS
THE SOUTH PLAINS AND SOUTHERN PANHANDLE DURING THE AFTERNOON WITH
STORMS BECOMING MORE NUMEROUS AS THEY MOVE INTO THE ROLLING PLAINS
DURING THE EVENING. IN ADDITION TO THESE THREATS...LOCALLY HEAVY
RAINFALL IS POSSIBLE ACROSS THE SOUTHEAST PANHANDLE AND NORTHERN
ROLLING PLAINS AS THE LINE OF STORMS SLOWLY MOVES EAST.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A COLD FRONT WILL APPROACH THE AREA ON TUESDAY. AHEAD OF THE
FRONT...THUNDERSTORMS ARE EXPECTED TO DEVELOP IN A VERY MOIST AND
UNSTABLE ENVIRONMENT ALONG AND EAST OF A DRYLINE EXTENDING ACROSS
THE WESTERN SOUTH PLAINS. SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE ALONG THE
CAPROCK INTO THE ROLLING PLAINS. EXPANSION OF THUNDERSTORMS
WESTWARD ALONG THE COLD FRONT ARE ALSO EXPECTED DURING THE EVENING
TUESDAY WITH THE THREAT OF SEVER WEATHER EXTENDING INTO THE
OVERNIGHT HOURS AS THE FRONT MOVES SOUTH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING AND
AGAIN ON TUESDAY.
In the hours before
Special weather statement, Jun 1, 3:01 PM CST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
401 PM CDT MON JUN 1 2009
TXZ023-012130-
SWISHER TX-
401 PM CDT MON JUN 1 2009
...STRONG THUNDERSTORM ACROSS SWISHER COUNTY...
AT 359 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EASTERN SWISHER COUNTY...OR ABOUT 6 MILES
SOUTHEAST OF TULIA...MOVING NORTHEAST AT 10 MPH.
DIME SIZE HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK
SHELTER INDOORS. STAY AWAY FROM WINDOWS.
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
LAT...LON 3461 10170 3452 10148 3441 10165 3448 10178
TIME...MOT...LOC 2101Z 218DEG 9KT 3448 10168
Special weather statement, Jun 1, 3:23 PM CST, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
423 PM CDT MON JUN 1 2009
TXZ024-012200-
BRISCOE TX-
423 PM CDT MON JUN 1 2009
...STRONG THUNDERSTORM ACROSS BRISCOE COUNTY...
AT 421 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF SILVERTON...MOVING NORTHEAST AT
10 MPH.
DIME SIZE HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK
SHELTER INDOORS. STAY AWAY FROM WINDOWS.
LAT...LON 3468 10129 3457 10109 3446 10131 3452 10142
TIME...MOT...LOC 2123Z 218DEG 10KT 3454 10130
Special weather statement, Jun 1, 4:29 PM CST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
529 PM CDT MON JUN 1 2009
TXZ022-012300-
CASTRO TX-
529 PM CDT MON JUN 1 2009
...STRONG THUNDERSTORM ACROSS CASTRO COUNTY...
AT 528 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF NAZARETH...OR ABOUT 10 MILES
NORTHEAST OF DIMMITT...MOVING NORTHEAST AT 10 MPH.
THIS STORM IS CAPABLE OF PRODUCING HAIL UP TO DIME SIZE. STORM
INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
LAT...LON 3475 10199 3466 10199 3453 10209 3459 10235
3475 10228
TIME...MOT...LOC 2228Z 220DEG 7KT 3465 10218Special weather statement, Jun 1, 5:18 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
618 PM CDT MON JUN 1 2009
TXZ022-023-012345-
CASTRO TX-SWISHER TX-
618 PM CDT MON JUN 1 2009
...STRONG THUNDERSTORM ACROSS SWISHER AND CASTRO COUNTIES...
AT 614 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTH OF NAZARETH...OR ABOUT 11 MILES
EAST OF DIMMITT...MOVING NORTHEAST AT 10 MPH.
DIME SIZE HAIL ALONG WITH HEAVY DOWNPOURS IS EXPECTED WITH THIS
STORM. IF CAUGHT OUTSIDE...SEEK SHELTER INDOORS. STAY AWAY FROM
WINDOWS.
LAT...LON 3463 10172 3449 10211 3465 10220 3476 10204
3476 10182
TIME...MOT...LOC 2315Z 238DEG 10KT 3459 10212Special weather statement, Jun 1, 6:29 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
729 PM CDT MON JUN 1 2009
TXZ022>024-028>030-020100-
CASTRO TX-SWISHER TX-BRISCOE TX-FLOYD TX-HALE TX-LAMB TX-
729 PM CDT MON JUN 1 2009
...LINE OF STRONG THUNDERSTORMS ACROSS LAMB...HALE...FLOYD...
BRISCOE...SWISHER AND CASTRO COUNTIES...
AT 725 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF STRONG THUNDERSTORM WINDS EXTENDING FROM 14 MILES NORTHEAST OF
TULIA TO 19 MILES NORTH OF LITTLEFIELD. WINDS GUSTS OVER 50 MPH WILL
BE POSSIBLE AHEAD OF THE THUNDERSTORMS AS THIS GUST FRONT MOVES
THROUGH.
STRONG WIND GUSTS ARE POSSIBLE AT A DISTANCE FROM PARENT
THUNDERSTORMS. MOVE INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 3448 10112 3383 10219 3422 10249 3476 10180
3476 10161
TIME...MOT...LOC 0025Z 310DEG 22KT 3471 10163 3419 10236Special weather statement, Jun 1, 6:42 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
742 PM CDT MON JUN 1 2009
TXZ022-023-028>030-020115-
CASTRO TX-SWISHER TX-FLOYD TX-HALE TX-LAMB TX-
742 PM CDT MON JUN 1 2009
...STRONG THUNDERSTORM ACROSS LAMB...HALE...FLOYD...SWISHER AND
CASTRO COUNTIES...
AT 737 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING
A CLUSTER OF STRONG THUNDERSTORMS STRETCHING FROM NEAR KRESS ALONG
INTERSTATE 27 TO NEAR OLTON. STRONG OUTFLOW WINDS WERE RACING AHEAD
OF THESE THUNDERSTORMS WITH WIND GUSTS IN EXCESS OF 50 MPH. GUSTY
WINDS WILL CREATE AREAS OF BLOWING DUST THAT WILL OVERSPREAD
INTERSTATE 27 AROUND PLAINVIEW.
STRONG WIND GUSTS ARE POSSIBLE AT SOME DISTANCE FROM THE PARENT
THUNDERSTORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER
APPROACHES. STAY AWAY FROM WINDOWS. MOTORISTS SHOULD BE ALERT FOR
STRONG CROSSWINDS AND BLINDING DUST. DO NOT ATTEMPT TO DRIVE INTO A
WALL OF DUST.
LAT...LON 3452 10165 3421 10147 3399 10217 3429 10230
TIME...MOT...LOC 0038Z 244DEG 18KT 3429 10202
Thunderstorm Wind, Hall
- When
- June 1, 7:10 PM CST
- Where
- Hall County, 2 mi WSW of Turkey
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.389, -100.912
The Texas Tech University West Texas Mesonet measured a severe thunderstorm wind gust of 62 mph near Turkey. No damage was reported.
Hail, Hale
- When
- June 1, 8:12 PM CST to 8:15 PM CST
- Where
- Hale County, Plainview
- Measured
- 0.88 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.200, -101.700
Multiple reports of nickel to quarter size hail were received from motorists traveling along Interstate 27 in Plainview.
Thunderstorm Wind, Childress
- When
- June 1, 8:15 PM CST to 8:35 PM CST
- Where
- Childress County, 13 mi NW of Childress to 2 mi NNE of Childress
- Measured
- 50 kt (58 mph) measured gust
- Property damage
- $5,000
- Reported by
- Mesonet
- Coordinates
- 34.553, -100.361
A swath of damaging thunderstorm winds impacted portions of Childress County during the 20:00 CST hour of the 1st. A National Weather Service cooperative observer reported that winds initially partially blew the roof off of a tin barn northwest of Childress at 20:15 CST. At 20:35 CST, the Texas Tech University West Texas Mesonet site near Childress recorded a severe thunderstorm wind gust of 58 mph. No additional damages were reported in Childress proper.
Hail, King
- When
- June 1, 9:05 PM CST
- Where
- King County, Grow
- Measured
- 0.88 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.820, -100.320
The Dickens Fire Department reported nickel size hail in Grow.
Hail, Crosby
- When
- June 1, 9:15 PM CST
- Where
- Crosby County, Ralls
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.680, -101.380
Local fire department officials reported quarter size hail in Ralls.
Hail, Swisher
- When
- June 1, 11:50 PM CST to June 2, 12:10 AM CST
- Where
- Swisher County, 3 mi WNW of Kress to 7 mi E of Kress
- Measured
- 0.75 in hail
- Crop damage
- $3.0 million
- Reported by
- Public
- Coordinates
- 34.387, -101.799
Pea to penny size hail combined with 40 to 45 mph winds to cause extensive damage to young cotton crops along a swath from just west of Kress to near Claytonville along Farm to Market Road 145. Local farmers reported that the wind-driven hail completely destroyed several fields.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in North Dakota, June 1 to 30, 2009$6.0 million · 3 events
- Wildfire and Hail in California, June 1 to 30, 20091 injured · $2.0 million · 1.25 in hail · 11 events
- Drought in Texas, June 1 to 30, 2009$2.5 million · 3 events
- Hail in Nebraska, June 1, 2009$1.1 million · 0.88 in hail · 3 events
- Hail in Kansas, June 1, 2009$585,000 · 1.75 in hail · 8 events
- Lightning Strike in South Carolina, June 1, 2009$400,000 · 1 event
- Damaging Winds in Indiana, June 1, 2009$285,000 · 60 kt wind · 7 events
- Tornado and Flash Flood in Illinois, June 1, 2009$225,000 · EF0 · 11 events
- Hail and Damaging Winds in Ohio, June 1, 2009$103,000 · 1.25 in hail · 15 events
- Flash Flood and Hail in Illinois, June 1, 2009$51,000 · 1.75 in hail · 28 events
- Flash Flooding and Hail in Indiana, June 1, 2009$71,000 · 1.5 in hail · 17 events
- Hail and Damaging Winds in Ohio, June 1, 2009$85,000 · 1 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 168445, 168446, 168447, 168448, 168449, 168451.